# SDR KY7A20210408002

- Difficulty date: April 8, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N398DC
- Make and model: Dorner DO328300
- Aircraft serial: 3206
- Aircraft time: 6,433 hours, 5,692 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DOOR DIDN'T CLOSE AFTER TAKEOFF AND CREW RETURNED TO DEN AIRPORT.  MX PERSONNEL INSPECTED THE NOSE GEAR DOORS THOROUGHLY, NO DAMAGE FOUND.  RE-LATCHED THE NOSE GEAR DOOR, PULLED ON BOTH TO CONFIRM THEY WERE CORRECTLY SECURED.
